# SDR SWAA2022083039526

- Difficulty date: August 8, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ALONG THE HOLE AT FWD AREA INTERCOSTAL AT STA 312 + 8' LBL 45.6 WL 208.1 (228- 002) / [01] REMOVED INTERCOSTAL AT STA 312 + 8' LBL 45.6 IRW SRM 51-40-02;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 312 + 8' LBL 45.6 IRW SRM 51-40-05;[03] VERIFIED 1 AND 2;COMPLETE;[04] OK TO INSTALL NEW INTERCOSTAL;[05] LATE ENTRY;OK TO TREAT/PRIME HOLES;[06] TREAT AND PRIMED NEW HOLES IRW AMM 51-21-41-370-803;51-21-72-370-803;[07] VERIFIED 6;COMPLETE;[08] INSTALLED INTERCOSTAL AT STA 312 + 8' LBL 45.6 IRW SRM 51-40-02.;[09] VERIFIED STEP 8.
